Couldn't find what you looking for?

TRY OUR SEARCH!

If it makes you feel better, i also had severe panic attacks on Flonase, the first one sent me to an overnight stay in the hospital with multiple exams of my heart and the next one sent me to my Dr.'s office who put me on nerve pills and antideppresants telling me their is no way it could be the Flonase. I have since then quit taking the Flonase and I am gradually improving.
Reply

Loading...

My physicians were also reluctant to think the nasal spray caused my severe anxiety. But I had never experienced it before, and gradually, (2 weeks), it wore off, and thank God, several months later, has never returned. I hope you are better soon and that the medical profession will be more aware of this possible effect from flo-nase.
Reply

Loading...

Thank you so much!!! I've been using Flonase off and on, and recently religiously everyday. My anxiety and headaches have been off the chart, I just thought let me do a search, and see what others are saying. THank you for posting. Today I didn't use until late in the day, and within an hour I had a pounding headache. Back to the sinus rinse daily.
Reply

Loading...

You may not see this response, but i was wondering how long it took for you to recover. I am in the same boat and really needing a possible time line of when i will be normal again. :( The nerve pills help but i still dont feel like myself.
Reply

Loading...

It took me a couple of weeks to feel fairly normal again, still some effects for a week or 2 more. May I ask which nerve pills helped? I use the sinus rinse daily now, and if someone in my house gets a cold, I use it several times a day. The increase in my immunity has been nothing short of amazing, and when I do get a cold, it's MUCH shorter.
Reply

Loading...

They gave me 1mg1 clonasepam (sp) after my er panic attack and not sleeping or eating for days because i felt like crawling out of my skin. They are a little strong but better than what i was feeling. I have also bought a rinse pot. I havent tried it yet b/c these symptoms were worse for me at the moment. Thanks for your feed back!
Reply

Loading...

I'll be thinking about you, hope you are better soon, anxiety attacks are so incredibly horrible. I had something similar for meds and they do help, but not enough. hang in there, it WILL go away. If you have a higher power, I prayed a lot too.
Reply

Loading...

Keep praying please. Its been almost a month and the anxiety is still bad. :( nothing like this ever has happened before. Probably have to start anti-depressants next. See my doc tomorrow. This is nuts to come from a nose spray but i will be so careful in the future what i put in my body. Hope everyone else on this board recovered well!
Reply

Loading...


I will pray for you-it can't hurt. This last year has been a real experience for me, once it was all over I had a whole new appreciation for what people go through with anxiety. I sure hope your nightmare is over soon. Breathing exercises and prayer to whatever you believe in may help. Did the Dr. help? Hope to hear soon that you are getting better.
Reply

Loading...


Carriebeck, I too had a severe reaction to Flonase and never realized what caused my anxiety attacks, fears and basic mental changes. I had a bloody nose from the second dose, and they say if it subsides, you are okay. Well, that is not true. I should have stopped immediately and reported it to my physician. See your doctor and make sure they know the Flonase is what caused these changes. Maybe they could give you something to counteract the Flonase. I have read that stopping steroids too quickly can cause other problems, like adrenal changes as well. Keep going until you get answers. And if your doctor doesn't believe you, find one that does and who will help you through this. I am now on an antidepressant and anti-anxiety pill. Before this, I had never taken anything but aspirin or cold medicine and was a happy, healthy 54 year old. Keep the faith and let us know how it goes. I will keep you in my prayers. <3

Reply

Loading...

I have never used flonase until my Dr prescribed it 5 days ago because she said my sinuses were inflamed from a virus I had for 2 weeks. The virus also caused extreme fatigue. Anyhow I have been taking Xanax for several years due to anxiety. I noticed my anxiety got worse with using flonase. I didn't use flonase since last night and I still feel a higher level of anxiety along with my heart racing time to time throughout the day. Needless to say I will never use flonase again.

Reply

Loading...

Thanks for posting, I think my doctor still doesn't believe me. If more people report this perhaps we'll be taken seriously.

melody

Reply

Loading...

i made a reply in the thread called "Flonase and getting over the anxiety it caused" I think its still valid even though i got prescribed Flovent ,as it is the SAME corticosteroid that is in Flonase...except it is for asthma and in inhaler form. I have had panic attacks.aniety and depersonalization/derealization (which are symptoms of anxiety)...i never knew what to call it until i read about derealization. I though it was just tired and feeling VERY odd...like in a dream...come to find out...its related to anxiety ..like all of you...never had a problem until i was prescribed Flovent and to a lesser extent Abulterol inhalers. I quit 3 1/2 days ago and have really felt no improvement yet...i pray i do soon..this is the worst. I "function" but..barely. NOTHING seems enjoyable or normal :(

Reply

Loading...

This is an awful feeling for sure. Hang in there, it will go away, but it takes time.

Melody

Reply

Loading...


thanks,Melody!...(this is the FloVENT guy)....well...it's been 7 days(in about 6 hours)......and i must say the anxiety has worn off for the most part....but now......its mostly depression and/or lethargy and wanting to just "veg"...lol....i still feel 'spaced out" from derealization but it is reduced from before......i just want this to go SOOO far away and feel "normal" again....still praying.......
Reply

Loading...